A Groshev type theorem for convergence on manifolds

Research output: Contribution to journalArticlepeer-review



Publication details

JournalActa Mathematica Hungarica
DatePublished - 2002
Issue number1-2
Pages (from-to)99-130
Original languageEnglish


We deal with Diophantine approximation on the so-called non-degenerate manifolds and prove an analogue of the Khintchine–Groshev theorem. The problem we consider was first posed by A. Baker [1] for the rational normal curve. The non-degenerate manifolds form a large class including any connected analytic manifold which is not contained in a hyperplane. We also present a new approach which develops the ideas of Sprindzuk"s classical method of essential and inessential domains first used by him to solve Mahler"s problem

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations